# SDR FDEA200902260737

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,379 hours, 17,175 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Attach Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TO WING ATTACHMENT FITTING LINK HAS A MIGRATED BUSHING AND IS GOUGED.  REMOVED AND REPLACED THE BUSHING IAW A310-200 AMM 54-51-75-8.   THE GOUGE IS WITHIN LIMITS IAW AIRBUS DWG A54611761 ON THE NR 2 PYLON TO WING ATTACHMENT FITTING.
